Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1985, Volume 24, Number 2, Pages 226–239 (Mi al1903)  

This article is cited in 5 scientific papers (total in 5 papers)

The Specht property of a variety of solvable alternative algebras

U. U. Umirbaev


Full text: PDF file (3808 kB)

Bibliographic databases:

Citation: U. U. Umirbaev, “The Specht property of a variety of solvable alternative algebras”, Algebra Logika, 24:2 (1985), 226–239

Citation in format AMSBIB
\Bibitem{Umi85}
\by U.~U.~Umirbaev
\paper The Specht property of a variety of solvable alternative
algebras
\jour Algebra Logika
\yr 1985
\vol 24
\issue 2
\pages 226--239
\mathnet{http://mi.mathnet.ru/al1903}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=816580}


Linking options:
  • http://mi.mathnet.ru/eng/al1903
  • http://mi.mathnet.ru/eng/al/v24/i2/p226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Pchelintsev, “An almost Spechtian variety of alternative algebras over a field of characteristic 3”, Sb. Math., 191:6 (2000), 909–925  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. V. Badeev, “Mnogoobrazie $\mathbf N_3\mathbf N_2$ kommutativnykh alternativnykh nil-algebr indeksa 3 nad polem kharakteristiki 3”, Fundament. i prikl. matem., 8:2 (2002), 335–356  mathnet  mathscinet  zmath
    3. A. N. Vaulin, “On one variety of alternative algebras”, J. Math. Sci., 140:2 (2007), 191–199  mathnet  crossref  mathscinet  zmath  elib  elib
    4. A. M. Kuz'min, “On Spechtian varieties of right alternative algebras”, J. Math. Sci., 149:2 (2008), 1098–1106  mathnet  crossref  mathscinet  zmath  elib  elib
    5. A. Ya. Belov, “The local finite basis property and local representability of varieties of associative rings”, Izv. Math., 74:1 (2010), 1–126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:13
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021